# SDR CALA2025092209075

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 80,416 hours, 29,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK,  FOUND FLOOR PROXIMITY LIGHTS INOPERATIVE IN EXIT ROWS 15,20 AND 21.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY. OPS CHECKED GOOD.
